Osimertinib-induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone

Tomoaki Takao, Kentaro Tanaka, Yoshimasa Shiraishi, Keiichi Ota, Yasuto Yoneshima, Eiji Iwama, Isamu Okamoto

Research output: Contribution to journalArticlepeer-review

Abstract

• We describe a case of syndrome of inappropriate secretion of antidiuretic hormone (SIADH) in a patient treated with osimertinib. • A 75-year-old woman was diagnosed with stage IV lung adenocarcinoma (T2aN0M1a) harboring an exon-19 deletion of epidermal growth factor receptor and was treated with osimertinib. After 14 days, she developed headache and nausea. The laboratory results fulfilled the diagnostic criteria of SIADH. • Osimertinib was discontinued, and the patient was treated with sodium intake and fluid restriction. The serum sodium level improved within 1 week. • After discontinuation of osimertinib treatment, the patient was started on gefitinib. She has been able to continue gefitinib treatment without development of hyponatremia.

Original languageEnglish
JournalClinical Lung Cancer
DOIs
Publication statusAccepted/In press - 2021

All Science Journal Classification (ASJC) codes

  • Oncology
  • Pulmonary and Respiratory Medicine
  • Cancer Research

Fingerprint

Dive into the research topics of 'Osimertinib-induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone'. Together they form a unique fingerprint.

Cite this